# SDR DALA2020011500316

- Difficulty date: January 12, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N861DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31973
- Aircraft time: 12,293 hours, 4,509 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Condition: Failed
- Location: Tat
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3861 -DIV- TO MCO DUE BOTH AUTOPILOTS DISCONNECTED, NO AUTO THROTTLE AND TAT PROBE MESSAGE. CORRECTIVE ACTION: PERFORMED ADIRS BITE CHECK. BOTH ADIRU FAILED TAT PROBE. REPLACED TAT PROBE PER AMM. OPS CHECKS GOOD.
